# SDR 2013FA0000651

- Difficulty date: October 30, 2013
- Submitted: November 19, 2013
- Operation: General aviation
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER SKIN LOWER EDGE PUNCTURED FROM FOREIGN OBJECT CONTACT.  DAMAGE INSPECTED FOR CRACKS, FILLED AND SEALED IAW 340 SRM, CH 51-20-56; ACCEPTED FOR CONTINUED OPERATION IAW REPAIR STATEMENT 340SDS034488.
